A Solution Method for Linear Rational Expectation Models under Imperfect Information

Shibayama, Katsuyuki (2011) A Solution Method for Linear Rational Expectation Models under Imperfect Information. Macroeconomic Dynamics, 15 (4). pp. 465-494. ISSN 1365-1005. E-ISSN 1469-8056. (doi:https://doi.org/10.1017/S1365100509990897) (Full text available)

PDF (final version) - Author's Accepted Manuscript
Download (1MB) Preview
[img]
Preview
Official URL
https://doi.org/10.1017/S1365100509990897

Abstract

This article presents a solution algorithm for linear rational expectation models under imperfect information, in which some decisions are made based on smaller information sets than others. In our solution representation, imperfect information does not affect the coefficients on crawling variables, which implies that, if a perfect-information model exhibits saddle-path stability, for example, the corresponding imperfect-information models also exhibit saddle-path stability. However, imperfect information can significantly alter the quantitative properties of a model. Indeed, this article demonstrates that, with a predetermined wage contract, the standard RBC model remarkably improves the correlation between labor productivity and output.

Item Type: Article
Uncontrolled keywords: Linear rational expectation models, Imperfect information
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: Katsuyuki Shibayama
Date Deposited: 21 Dec 2018 04:30 UTC
Last Modified: 21 Dec 2018 04:30 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/71410 (The current URI for this page, for reference purposes)
Shibayama, Katsuyuki: https://orcid.org/0000-0003-3472-398X
  • Depositors only (login required):

Downloads

Downloads per month over past year